Hives Accompanied By Dizziness And Vomiting?
I want to ask, a few days ago I was hit by biduran, usually if I was hit by biduran it was never dizzy, but the one that yesterday after being hit by me was immediately dizzy and vomited even had time to faint we think this is dangerous right?
p dir = "ltr"> Hello!
Thank you for using the HealthReplies.com consulting service
We understand the inconvenience of your complaint
Hives or in medical language is called urticaria, is a skin disorder that causes the surface of the skin to become reddish bumps that can be accompanied by itching. Bentles can be both small and large, with narrow and wide surfaces.
Generally, hives are caused by allergies, so someone who has atopy (allergic tendencies that are inherited from the family) will easily experience biduran if exposed to allergens that can trigger these symptoms. And these conditions generally recur often.
Related to complaints that you experience, dizziness and vomiting can be related to food, drinks, or exposure to substances that cause your allergies to recur. However, the entry of germs obtained from food can also trigger infections in the digestive tract that are acute and cause similar complaints. Other conditions such as migraine or tension type headaches can also cause complaints of headache / dizziness.
You do not need to worry, the condition will usually gradually improve and not cause serious health problems. To help relieve complaints of dizziness and vomiting, take a break at home, avoid exhausting activities, meet the needs of body fluids, and avoid foods that have the potential to create discomfort in the stomach such as spicy foods, bersantan, fried foods, too fatty, sour, coffee, tea and chocolate. Make sure the food you consume is processed clean and healthy. And don't forget to always wash your hands before and after eating.
Anti-pain medications such as paracetamol and anti-vomiting can help relieve your complaints. As for the hives you experience, avoid allergens that can trigger complaints. Take anti-allergic drugs from the class of antihistamines that can help relieve biduran symptoms.
If complaints become increasingly burdensome, do not hesitate to carry out an examination to the nearest doctor for further evaluation and appropriate treatment.
Thus the information we can convey, hopefully helps